# SDR USAA2014031900003

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 31,040 hours, 24,082 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653125
- Part serial: 111H5751
- Condition: Delaminated
- Location: Cockpit
- Part time: 31,035 hours, 24,077 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S L2 SLIDING WINDOW IS DELAMINATED & ARCING.  R & R CAPTAIN'S L2 SLIDING WINDOW PANE IAW AMM 56-12-11-400-002A, CHECKED OK.
